Landau inequality for function of several variables
Matematičeskie zametki, Tome 37 (1985) no. 5, pp. 676-689
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_37_5_a8,
author = {V. G. Timofeev},
title = {Landau inequality for function of several variables},
journal = {Matemati\v{c}eskie zametki},
pages = {676--689},
year = {1985},
volume = {37},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_37_5_a8/}
}
V. G. Timofeev. Landau inequality for function of several variables. Matematičeskie zametki, Tome 37 (1985) no. 5, pp. 676-689. http://geodesic.mathdoc.fr/item/MZM_1985_37_5_a8/